Monday, June 10, 2013

The Monday Blues. . .

Well hello there.  It has been a while!  I had planned to have a staycation recap post ready for today BUT that didn't happen b/c life got in the way.  The staycation was wonderful.  Rachel and I did so many fun things in Boston and beyond.  I can't wait to share all the pictures.

The day after Rachel left my laptop died.  This isn't the first time this has happened and seeing that it is pretty old I knew it was time to just bite the bullet and get a new one.  My IT guy at work was able to get me a great deal but it took until last night before I was able to get it in my hands.

Then I of course had issues when attempting to install iTunes and iCloud.  I spent 1 hour and 23 minutes on the phone w/ Apple Support.  Ugh!  Finally we he figured out the problem and we got it fixed and working.

Then I had to upload all the pics and then it was way too late to write a blog post.  But wait my night gets even better. . .

I went to sleep at midnight.  Woke up at 2 AM with the WORST stomach ache of all time.  I couldn't even lay down.  I had to sit up in bed b/c the pain was so bad.  Oh and the chills. . . not fun.  I dozed on and off for a bit and then woke up again and felt even worse (which I didn't think was possible).  I took some pepcid and w/in 5 minutes threw up.

I'm guessing it is from the new oral MS med I'm on.  Tecfidera has multiple side effects listed but up until now I've been feeling pretty good so I thought I was in the clear.  Yesterday was Day 6 of the full dose and Day 13 of being on Tecfidera. While vomiting doesn't seem to be the most common side effect it is listed on the website and leave it to be the one to prove that list right.  Ugh!

(By the way I'm assuming it is not the stomach bug b/c if you remember I just had that a few weeks ago.  Good times!)

So needless to say I have not taken my morning dose of Tecfidera.  Hopefully I will feel better later and can do one dose today.  I have a call into my neuro.

From everything I've read and heard the side effects are only suppose to last "a month or two" so hopefully as my body gets use to the medication I will feel better.  When I first started Avonex, the MS injection I did, it took about a year until the side effects stopped so a month or two would actually be a treat. 

Ok so I guess that is enough whining and complaining for one post.  I hope to have a staycation recap post ready for tomorrow! 



12 comments:

  1. I totally understand your situation. If there's a side effect to a medication, I generally have it because my body is so sensitive to change. Hopefully it passes quickly and the new medication and your body can find peace with each other soon. Feel better!!

    ReplyDelete
  2. Aw man, waking up with a stomach ache is the worst. I think we can all safetly say we've been there. I hope you feel better soon!

    ReplyDelete
  3. That's awful! I hope the effects don't last very long. I can't wait to hear about your staycation though!

    ReplyDelete
  4. Ugh, I hope they don't last long. That's the worst.

    Glad you enjoyed your staycation, can't wait to read about it!

    ReplyDelete
  5. I have had my share of debilitating stomach pains, and it sucks! I hope you feel better, and your side effects improve soon. Thinking of you!

    ReplyDelete
  6. Yikes!!! I hope things get better! Glad you weren't sick for your staycation.

    ReplyDelete
  7. aw hope you feel better today!

    ReplyDelete
  8. Oh geez! When it rains it pours right? I hope that you're feeling better now and that you'll be able to get some sleep! Can't wait to hear all about your staycation!

    ReplyDelete
  9. Aw feel better! I am sorry you are struggling!

    ReplyDelete
  10. *Hugs* I hope you're feeling better now!

    ReplyDelete
  11. Sounds horrible. :( Hope you're feeling better as the week has gone on!

    ReplyDelete